# SDR DALA2022103107032

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 29,108 hours, 11,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Not Reported
- Location: Nr 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9706680) DURING INSPECTION FOUND BIRD STRIKE TO #8 SLAT. REMOVED #8 SLAT PER B737 AMM 27-81. INSTALLED #8 SLAT PER W/C 2780-4522-08. #8 SLAT INSTALLED AND ADJUSTED PER W/C 2780-4522-08.
